# SDR DALA2021080804506

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 103,853 hours, 14,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1417-1439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON SEAT TRACK-CABIN SEAT TRACK AT BS 1417 TO BS 1439 LBL 88.5 AREA. SEAT TRACK REPLACED. (LP 1898960)
